Alert archive / New Mexico / Wind Advisories in 2016

Wind Advisory 6, NWS Albuquerque, NM

February 1, 2016

NWS Albuquerque, NM issued this wind advisory at Feb 1, 2016, 4:10 PM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2016, 4:10 PM MST (23:10 UTC)
Expired
Feb 2, 2016, 5:00 AM MST
In force
13 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

583 
WWUS75 KABQ 012310
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 PM MST MON FEB 1 2016

NMZ521-523>526-533>540-020500-
/O.CAN.KABQ.HW.W.0002.000000T0000Z-160202T0500Z/
/O.NEW.KABQ.WI.Y.0006.160201T2310Z-160202T0500Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-
ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
410 PM MST MON FEB 1 2016

...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* LOCATION...MUCH OF CENTRAL AND EASTERN NEW MEXICO...GENERALLY 
  ALONG/SOUTH OF INTERSTATE 40 AND NEAR AND EAST OF INTERSTATE 
  25.

* WINDS...MAINLY WEST 20 TO 35 MPH WITH GUSTS BETWEEN 35 AND 50 
  MPH. 

* TIMING...MAINLY THIS EVENING. 

* VISIBILITY...NO WIDESPREAD RESTRICTIONS EXPECTED.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO 
  SOUTH ORIENTED ROADS. STRONG WIND GUSTS WILL BE CAPABLE OF 
  TOSSING AROUND LOOSE AND LIGHT WEIGHT OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ520-020015-
/O.CAN.KABQ.HW.W.0002.000000T0000Z-160202T0500Z/
LOWER RIO GRANDE VALLEY-
410 PM MST MON FEB 1 2016

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
HIGH WIND WARNING. 

WEST TO NORTHWEST WINDS OF 10 TO JUST OVER 20 MPH WILL CONTINUE 
INTO MID OR LATE EVENING WITH SOME GUSTS TO 30 OR 35 MPH
POSSIBLE. 

$$

NMZ531-020500-
/O.CAN.KABQ.WI.Y.0005.000000T0000Z-160202T0300Z/
/O.NEW.KABQ.WI.Y.0007.160202T1000Z-160202T1900Z/
HARDING COUNTY-
410 PM MST MON FEB 1 2016

...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON MST TUESDAY...
...WIND ADVISORY FOR THE REST OF TODAY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON MST TUESDAY. THE
WIND ADVISORY HAS BEEN CANCELLED. 

* LOCATION...HARDING COUNTY. 

* WINDS...MAINLY NORTH 20 TO 35 MPH WITH GUSTS BETWEEN 40 
  AND 50 MPH. 

* TIMING...STARTING A FEW HOURS BEFORE DAWN TUESDAY AND 
  CONTINUING INTO MIDDAY. 

* VISIBILITY...NO WIDESPREAD VISIBILITY RESTRICTIONS EXPECTED.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT EAST TO WEST 
  ORIENTED ROADS. STRONG WIND GUSTS WILL BE CAPABLE OF TOSSING 
  AROUND LOOSE AND LIGHT WEIGHT OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ519-522-529-532-020015-
/O.CAN.KABQ.WI.Y.0005.000000T0000Z-160202T0300Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-ESTANCIA VALLEY-
NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-
410 PM MST MON FEB 1 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WEST TO NORTHWEST WINDS OF 10 TO JUST OVER 20 MPH WILL CONTINUE 
INTO MID OR LATE EVENING WITH SOME GUSTS TO 30 OR 35 MPH
POSSIBLE.

$$

NMZ530-020500-
/O.NEW.KABQ.WI.Y.0007.160202T1000Z-160202T1900Z/
UNION COUNTY-
410 PM MST MON FEB 1 2016

...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON MST TUESDAY. 

* LOCATION...UNION COUNTY.

* WINDS...MAINLY NORTH 25 TO 35 MPH WITH GUSTS BETWEEN 40 
  AND 50 MPH. 

* TIMING...STARTING A FEW HOURS BEFORE DAWN TUESDAY AND 
  CONTINUING INTO MIDDAY. 

* VISIBILITY...NO WIDESPREAD VISIBILITY RESTRICTIONS EXPECTED.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT EAST TO WEST 
  ORIENTED ROADS. STRONG WIND GUSTS WILL BE CAPABLE OF TOSSING 
  AROUND LOOSE AND LIGHT WEIGHT OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

43
2 follow-up statements
715 
WWUS75 KABQ 020335
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
835 PM MST MON FEB 1 2016

NMZ525-533>538-020445-
/O.CAN.KABQ.WI.Y.0006.000000T0000Z-160202T0500Z/
UPPER TULAROSA VALLEY-GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-
ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
835 PM MST MON FEB 1 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERIA ACROSS MUCH OF THE
EASTERN PLAINS...INCLUDING GUADALUPE... QUAY... CURRY...
ROOSEVELT... DE BACA AND CHAVES COUNTIES AS WELL AS THE UPPER
TULAROSA VALLEY. THEREFORE...THE WIND ADVISORY HAS BEEN
CANCELLED.

$$

NMZ521-523-524-526-539-540-021200-
/O.EXT.KABQ.WI.Y.0006.000000T0000Z-160202T1200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
835 PM MST MON FEB 1 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST TUESDAY...

* LOCATION...THIS INCLUDES THE SANDIA AND MANZANO MOUNTAINS...THE
  CENTRAL AND SOUTH CENTRAL HIGHLANDS AS WELL AS THE SOUTH CENTRAL
  MOUNTAINS AND AREAS IMMEDIATELY ADJACENT TO THE EAST. 

* WINDS...WEST 20 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH.

* TIMING...STRONG WINDS WILL CONTINUE PERIODICALLY THROUGH THE
  OVERNIGHT HOURS. 

* VISIBILITY...NO WIDESPREAD RESTRICTIONS EXPECTED.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH
  ORIENTED ROADS. WIND GUSTS WILL BE CAPABLE OF TOSSING AROUND
  LOOSE AND LIGHT WEIGHT OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ530-531-021200-
/O.CON.KABQ.WI.Y.0007.160202T1000Z-160202T1900Z/
UNION COUNTY-HARDING COUNTY-
835 PM MST MON FEB 1 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON MST
TUESDAY...

* LOCATION...UNION AND HARDING COUNTIES.

* WINDS...NORTH TO NORTH-NORTHWEST AT 25 TO 35 MPH WITH GUSTS
  BETWEEN 40 AND 50 MPH.

* TIMING...STARTING A FEW HOURS BEFORE DAWN TUESDAY AND 
  CONTINUING INTO MIDDAY. 

* VISIBILITY...NO WIDESPREAD VISIBILITY RESTRICTIONS EXPECTED.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT EAST TO WEST
  ORIENTED ROADS. WIND GUSTS WILL BE CAPABLE OF TOSSING AROUND
  LOOSE AND LIGHT WEIGHT OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

34
936 
WWUS75 KABQ 021135
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
435 AM MST TUE FEB 2 2016

NMZ521-523-524-526-539-540-021245-
/O.EXP.KABQ.WI.Y.0006.000000T0000Z-160202T1200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
435 AM MST TUE FEB 2 2016

...WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING...

WINDS OVER THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND HIGHLANDS
OF NEW MEXICO HAVE BEEN DECREASING IN SPEED OVER THE PAST FEW
HOURS...AND THIS TREND IS EXPECTED TO CONTINUE THROUGH THE
REMAINDER OF THE MORNING. WHILE SOME OCCASIONAL GUSTS OF 30 TO 40
MPH MAY BE POSSIBLE THROUGH THE MID MORNING...THE MORE PERSISTENT
AND HAZARDOUS WINDS HAVE ABATED.

$$

NMZ530-531-021900-
/O.CON.KABQ.WI.Y.0007.000000T0000Z-160202T1900Z/
UNION COUNTY-HARDING COUNTY-
435 AM MST TUE FEB 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

* LOCATION...UNION AND HARDING COUNTIES IN NORTHEAST NEW MEXICO.

* WINDS...NORTH TO NORTH-NORTHWEST AT 25 TO 35 MPH WITH GUSTS 
  BETWEEN 40 AND 50 MPH. 

* TIMING...STARTING A FEW HOURS BEFORE DAWN TUESDAY AND 
  CONTINUING INTO MIDDAY. 

* VISIBILITY...NO WIDESPREAD VISIBILITY RESTRICTIONS EXPECTED.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT EAST TO WEST 
  ORIENTED ROADS. WIND GUSTS WILL BE CAPABLE OF TOSSING AROUND 
  LOOSE AND LIGHT WEIGHT OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 1, 3:37 PM MST, 33 minutes earlier.

Area forecast discussion, Feb 1, 3:37 PM MST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MST MON FEB 1 2016

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL EXIT NORTHERN NEW MEXICO
TO THE EAST THIS EVENING WITH SHOWERS WRAPPING AROUND THE SYSTEM
OVER NORTHERN AND WESTERN NEW MEXICO INTO THE LATE NIGHT HOURS.
THE STORM SYSTEM WILL CONTINUE TO PRODUCE STRONG WINDS THIS
EVENING ALONG THE CENTRAL MOUNTAIN CHAIN WITH GUSTS TO 50 MPH THAT
WILL CAUSE SNOW TO BLOW AND DRIFT WHERE IT HAS ACCUMULATED.
ALSO...WINDS WILL STRENGTHEN WITH A POTENT BACK DOOR COLD FRONT
ACROSS THE NORTHEAST PLAINS TONIGHT WITH 50 MPH GUSTS THROUGH
TUESDAY MORNING. A SECONDARY UPPER LEVEL TROUGH WILL THEN TRACK
SOUTHEASTWARD OVER NEW MEXICO TUESDAY AFTERNOON AND NIGHT WITH
SEVERAL INCHES OF ADDITIONAL SNOW ACCUMULATION PROBABLE IN THE
NORTHERN MOUNTAINS...AND A FEW INCHES ACROSS THE SURROUNDING
LOWLANDS TO THE EAST AND SOUTHEAST. THE WEATHER SYSTEMS WILL KEEP
TEMPERATURES COLD WITH HIGHS ABOUT 10 TO 20 DEGREES BELOW NORMAL
BOTH TUESDAY AND WEDNESDAY.

&&

.DISCUSSION...
DECIDED TO CANCEL THE WINTER WEATHER ADVISORIES FOR THE
GRANTS...SANTA FE AND RATON ZONES. SNOW SHOWERS WILL PERSIST
TONIGHT...AND THESE ZONES COULD RECEIVE LOCALLY UP TO 1 INCH OF
ADDITIONAL SNOW ACCUMULATION...BUT SIGNIFICANT ACCUMULATION OVER A
BROAD AREA IS FINISHED. THE EVENING SHIFT MAY BE ABLE TO AX MORE
ZONES WHEN THEY UPDATE THE WINTER WEATHER HEADLINES...DEPENDING ON
HOW THE SYSTEM PROGRESSES.

LOOKS LIKE THERE WILL BE A BREAK IN THE WEATHER TUESDAY MORNING
BEFORE THE NEXT UPPER LEVEL TROUGH CROSSES. THE BACK DOOR COLD
FRONT THAT PLUNGES SOUTHWARD THROUGH THE PLAINS THIS EVENING WILL
TURN THE LOW LEVEL FLOW UPSLOPE JUST BEFORE THE SECONDARY UPPER
LEVEL TROUGH ARRIVES TUESDAY AFTERNOON. THIS WILL SET THE NORTHERN
MOUNTAINS AND ADJACENT HIGHLANDS AND HIGH PLAINS UP FOR ABOUT 18
HOURS OF ADDITIONAL SNOW ACCUMULATION.

TEMPERATURES WILL REBOUND SOME THURSDAY...BUT ANOTHER UPPER LEVEL
LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL TAKE AIM ON THE
FORECAST AREA FRIDAY. THE WHOLE FORECAST AREA STANDS A CHANCE FOR
WINTRY PRECIP INTO FRIDAY NIGHT.

44

&&

.FIRE WEATHER...
STRONG AND WINDY STORM MOVING ACROSS NM HAS ALREADY SWEPT THE
MAJORITY OF THE PRECIP OUT OF THE STATE BY MID AFTN...BUT THERE WILL
STILL BE SOME AREAS OF ACCUMULATING SNOW PRIMARILY ACROSS THE
NORTHERN MTNS TONIGHT AND...DUE TO A COUPLE OF MUCH WEAKER
DISTURBANCES...TO A LESSER DEGREE TUE AND TUE NIGHT. ELSEWHERE
ACROSS WEST AND CENTRAL NM EXPECT JUST SOME RATHER SPOTTY LIGHT TO
BRIEFLY MODERATE INTENSITY SNOW SHOWERS. THE STRONG WINDS OF TODAY
WILL...FOR THE MOST PART...SUBSIDE TO A FAIR DEGREE TONIGHT...EXCEPT
FOR SOME LOCALIZED OCCURRENCES ALONG AND A LITTLE WAYS EAST OF THE
CENTRAL MTN CHAIN. THERE MAY WELL BE SOME LINGERING OCCASIONAL GUSTS
TO BETWEEN 40 AND 55 MPH IN THIS AREA NEAR AND SOUTH OF INTERSTATE
40. THERE WILL ALSO BE AN UPTICK IN MOSTLY NORTH WINDS ACROSS THE NE
QUARTER OF NM STARTING A LITTLE BEFORE DAWN TUE THROUGH TUE MIDDAY.
IN BOTH AREAS THOUGH WIND SPEEDS WILL AT TIMES BE NEAR TO ABOVE
CRITICAL THRESHOLDS RH VALUES WILL BE TOO HIGH AND TEMPS TO MUCH
BELOW NORMAL TO JUSTIFY A RED FLAG WARNING. IN FACT TEMPS WILL
RUN 15 TO 20 DEGREES BELOW NORMAL ACROSS THE FORECAST AREA. BREEZES
ARE EXPECTED TO REMAIN STRONG ENOUGH FOR GOOD TO VERY GOOD
VENTILATION TUE...EXCEPTING THE UPPER RIO GRANDE VALLEY AND ADJACENT
SANGRE DE CRISTOS WHERE POOR TO FAIR VENTILATION EXPECTED.

SOME WEAK TO MODERATE UPSLOPE FLOW TUE NIGHT...SLOWLY DIMINISHING
WED...MAY GENERATE A FEW TO SEVERAL MORE INCHES OF SNOW ACROSS AND A
LITTLE WAYS SOUTH OR SOUTHEAST OF THE SANGRE DE CRISTOS DURING THIS
PERIOD. TEMPS WED TO BE FAIRLY SIMILAR TO TUESDAY WITH POCKETS OF
POOR VENTILATION BECOMING MORE WIDESPREAD.

TEMPERATURES WILL TRY TO WARM A FEW DEGREES ON THU...BUT NOT CHANGE
TOO MUCH EITHER WAY FRI AS YET ANOTHER LOW PRESSURE DISTURBANCE ALOFT
DIVES SOUTHWARD WITH SOME SPOTTY LIGHT TO MODERATE PRECIP.

43

&&

.AVIATION...
18Z TAF CYCLE
WIND...LOW CIGS WITH MT OBSCURATIONS AND SNOW RELATED AVIATION
HAZARDS WILL CONTINUE ACROSS MUCH OF FCST AREA INTO TONIGHT...BUT
WILL BE LESSENING IN IMPACT TONIGHT. MAIN STRONG TO EVEN LOCALLY
DAMAGING WIND IMPACTS LOOK TO BE MAINLY SOUTH OF A LINE FROM CAO
TO GUP WHERE WIND GUSTS WILL BE RANGING FROM 35 TO NEARLY 60 KTS...
STRONGEST ACROSS S CENTRAL AND SE NM. ROW TO BE MOST WIND IMPACTED
WITH LVS AND TCC NOT TOO FAR BEHIND. SNOW...LOW CIGS AND MT
OBSCURATIONS WILL BE MOST IMPACTFUL ACROSS AND NEAR THE NORTHERN
MTS WITH SOMEWHAT LESSER IMPACTS OF SAME IN GENERAL VICINITY OF
THE CONTINENTAL DIVIDE ON WEST. MAJOR IMPACTS IN THIS CATEGORY AT
LVS TIL 19 OR 20Z WITH MUCH IMPROVEMENT THEREAFTER. SAF...FMN AND
GUP TO SEE MINOR TO MODERATE IMPACTS FOR MUCH OF THE FCST PERIOD.
WINDS WILL DECREASE SOMEWHAT IN SPEED THIS EVENING WITH AT LEAST
PATCHY SNOW PERSISTING IN THE NORTHERN HIGH TERRAIN OVERNIGHT.

43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  21  32  10  30 /  50  10   5   5
DULCE...........................  13  27  -2  25 /  70  60  20  10
CUBA............................  15  26   4  24 /  80  50  10   5
GALLUP..........................  18  30   5  34 /  60  20   5   0
EL MORRO........................  14  27  -3  30 /  60  20   5   0
GRANTS..........................  18  31   3  34 /  50  10   5   5
QUEMADO.........................  18  30   0  31 /  50  20   5   0
GLENWOOD........................  22  38  12  42 /  40  10   5   0
CHAMA...........................   6  23  -7  20 /  80  60  40  20
LOS ALAMOS......................  18  28   9  27 /  60  50  30  10
PECOS...........................  17  28   6  28 /  40  50  40  10
CERRO/QUESTA....................  11  24   2  23 /  70  60  60  10
RED RIVER.......................   8  18  -1  17 /  80  70  70  20
ANGEL FIRE......................   3  22  -7  22 /  60  70  70  20
TAOS............................  15  27   5  25 /  50  50  40  10
MORA............................  16  26   3  26 /  40  60  70  20
ESPANOLA........................  21  33  12  34 /  40  40  20  10
SANTA FE........................  18  29   8  28 /  40  40  30  10
SANTA FE AIRPORT................  20  32  11  31 /  30  30  20   5
ALBUQUERQUE FOOTHILLS...........  23  35  16  34 /  30  20   5   5
ALBUQUERQUE HEIGHTS.............  25  37  18  37 /  30  20   5   5
ALBUQUERQUE VALLEY..............  26  39  19  38 /  20  10   5   5
ALBUQUERQUE WEST MESA...........  24  38  17  36 /  30  20   5   5
LOS LUNAS.......................  25  40  19  40 /  20  10   5   5
RIO RANCHO......................  23  36  16  35 /  30  20   5   5
SOCORRO.........................  27  43  19  43 /  10   0   5   0
SANDIA PARK/CEDAR CREST.........  19  30  12  29 /  30  30  20   5
TIJERAS.........................  21  32  13  31 /  30  20  10   5
MORIARTY/ESTANCIA...............  17  33   5  32 /  20  20  10   5
CLINES CORNERS..................  18  29  10  28 /  20  30  30  10
GRAN QUIVIRA....................  22  35  15  34 /  20  10  10   5
CARRIZOZO.......................  24  38  17  38 /  30   5   5   5
RUIDOSO.........................  22  32  14  30 /  30   5  10   5
CAPULIN.........................  16  26   7  24 /  70  50  30  20
RATON...........................  18  28   8  29 /  60  50  60  10
SPRINGER........................  18  34  10  31 /  30  30  50  10
LAS VEGAS.......................  19  29   7  28 /  20  40  60  10
CLAYTON.........................  23  33  15  34 /  40  20  10  10
ROY.............................  20  35  13  31 /  10  10  30  20
CONCHAS.........................  27  41  19  38 /  10  10  30  10
SANTA ROSA......................  28  40  19  39 /  10  20  40  10
TUCUMCARI.......................  29  41  18  39 /  10   5  20  10
CLOVIS..........................  29  42  20  39 /   5   5  20   5
PORTALES........................  30  45  21  41 /   5   5  20   5
FORT SUMNER.....................  29  43  21  41 /   5  10  30  10
ROSWELL.........................  30  51  24  45 /   5   5  20   5
PICACHO.........................  29  45  21  41 /  10   5  10   5
ELK.............................  26  38  17  35 /  20   5  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 4 PM MST THIS AFTERNOON FOR THE FOLLOWING
ZONES... NMZ520-521-523>526-533>540.

WIND ADVISORY UNTIL 10 PM MST THIS EVENING FOR THE FOLLOWING
ZONES... NMZ521-523>526-533>540.

WIND ADVISORY FROM 3 AM TO NOON MST TUESDAY FOR THE FOLLOWING
ZONES... NMZ530-531.

WINTER WEATHER ADVISORY UNTIL 5 AM MST TUESDAY FOR THE FOLLOWING
ZONES... NMZ501-502-505-506-509-517.

WINTER STORM WARNING UNTIL 5 AM MST TUESDAY FOR THE FOLLOWING
ZONES... NMZ503-504-508-510>516-527.

&&

44
Hazardous weather outlook, Feb 1, 5:56 AM MST, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 AM MST MON FEB 1 2016

NMZ501>540-021300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
556 AM MST MON FEB 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A POTENT STORM SYSTEM AND ASSOCIATED COLD FRONT WILL SWEEP EAST
ACROSS THE AREA TODAY AND TONIGHT. THE STRONGEST WINDS WILL BE
FOUND ACROSS SOUTHERN AND EAST CENTRAL NEW MEXICO THIS AFTERNOON.
THE GREATEST SNOWFALL AMOUNTS ARE FORECAST ACROSS THE NORTHERN
MOUNTAINS. WINTER WEATHER AND WIND HIGHLIGHTS ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ADDITIONAL ROUND OF SNOW WILL IMPACT THE SANGRE DE CRISTO
MOUNTAINS AND ADJACENT EASTERN HIGHLANDS TUESDAY AFTERNOON AND
OVERNIGHT INTO EARLY WEDNESDAY MORNING. WINTER WEATHER HIGHLIGHTS
WILL LIKELY BE REQUIRED.

WEDNESDAY NIGHT MAY BE THE COLDEST NIGHT SO FAR THIS WINTER SEASON
FOR MUCH OF THE AREA...WITH A NUMBER OF NORTHERN NEW MEXICO
LOCALES FORECAST TO DIP BELOW ZERO.

THE THIRD ROUND OF SNOW THIS WEEK MAY DEVELOP FRIDAY AND CONTINUE
INTO FRIDAY NIGHT...FAVORING AREAS FROM THE CENTRAL MOUNTAIN
CHAIN EAST TO THE TEXAS BORDER. WINTER WEATHER HIGHLIGHTS MAY BE
REQUIRED.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

11

In the hours before

Local storm report, Feb 1, 10:12 AM MST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1012 AM MST MON FEB 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     NON-TSTM WND GST 13 SE TOLAR             34.30N 103.80W
02/01/2016  M60 MPH          ROOSEVELT          NM   AWOS

            K4MR AWOS.

0958 AM     HIGH SUST WINDS  13 SE TOLAR             34.30N 103.80W
02/01/2016  M43 MPH          ROOSEVELT          NM   AWOS

            K4MR AWOS.

&&

EVENT NUMBER ABQ1600553
EVENT NUMBER ABQ1600554

CML
Local storm report, Feb 1, 1:27 PM MST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
127 PM MST MON FEB 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             5 E EL MORRO            35.05N 108.24W
02/01/2016  M3.0 INCH        CIBOLA             NM   TRAINED SPOTTER

0700 AM     SNOW             EAGLE NEST              36.56N 105.26W
02/01/2016  M4.0 INCH        COLFAX             NM   CO-OP OBSERVER

0800 AM     SNOW             CHAMA                   36.89N 106.58W
02/01/2016  M5.5 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

0856 AM     SNOW             5 NW CHAMA              36.95N 106.65W
02/01/2016  E5.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            CHAMITA SNOTEL.

0900 AM     SNOW             8 NNW GLORIETA          35.70N 105.80W
02/01/2016  E2.0 INCH        SANTA FE           NM   OTHER FEDERAL

            ELK CABIN SNOTEL.

0900 AM     SNOW             8 NE ARROYO SECO        36.58N 105.45W
02/01/2016  E5.0 INCH        TAOS               NM   OTHER FEDERAL

            TAOS POWDERHORN SNOTEL.

0900 AM     SNOW             8 SE EAGLE NEST         36.46N 105.17W
02/01/2016  E2.0 INCH        COLFAX             NM   OTHER FEDERAL

            TOLBY SNOTEL.

0900 AM     SNOW             9 E CUBA                36.02N 106.80W
02/01/2016  E5.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            VACAS LOCAS SNOTEL.

0900 AM     SNOW             8 SW ROCIADA            35.76N 105.53W
02/01/2016  E8.0 INCH        SAN MIGUEL         NM   OTHER FEDERAL

            WESNER SPRINGS SNOTEL.

0900 AM     SNOW             3 ESE ANGEL FIRE        36.38N 105.24W
02/01/2016  E5.0 INCH        COLFAX             NM   PUBLIC

            ANGEL FIRE SKI AREA.

0900 AM     SNOW             RED RIVER               36.71N 105.42W
02/01/2016  E7.0 INCH        TAOS               NM   PUBLIC

            RED RIVER SKI AREA.

0900 AM     SNOW             3 NW TRES RITOS         36.16N 105.55W
02/01/2016  E3.0 INCH        TAOS               NM   PUBLIC

            SIPAPU SKI AREA.

0900 AM     SNOW             7 ESE CHUPADERO         35.79N 105.80W
02/01/2016  E3.0 INCH        SANTA FE           NM   PUBLIC

            SKI SANTA FE.

0900 AM     SNOW             8 SSW RED RIVER         36.59N 105.45W
02/01/2016  E6.0 INCH        TAOS               NM   PUBLIC

            TAOS SKI AREA.

0900 AM     SNOW             2 WSW EL MORRO          35.04N 108.35W
02/01/2016  M3.2 INCH        CIBOLA             NM   CO-OP OBSERVER

0901 AM     SNOW             4 NNW TRES RITOS        36.18N 105.55W
02/01/2016  E2.0 INCH        TAOS               NM   OTHER FEDERAL

            GALLEGOS PEAK SNOTEL.

0902 AM     SNOW             11 NNW CANON PLAZA      36.70N 106.25W
02/01/2016  E5.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

0903 AM     SNOW             11 ENE AMALIA           36.98N 105.25W
02/01/2016  E3.0 INCH        TAOS               NM   OTHER FEDERAL

            NORTH COSTILLA SNOTEL.

0904 AM     SNOW             9 ENE SHADY BROOK       36.40N 105.32W
02/01/2016  E2.0 INCH        COLFAX             NM   OTHER FEDERAL

            PALO SNOTEL.

0906 AM     SNOW             5 WNW LOS ALAMOS        35.91N 106.38W
02/01/2016  E7.0 INCH        LOS ALAMOS         NM   OTHER FEDERAL

            QUEMAZON SNOTEL.

0909 AM     SNOW             5 SSE LLANO LARGO       36.07N 105.63W
02/01/2016  E3.0 INCH        TAOS               NM   OTHER FEDERAL

            RIO SANTA BARBARA SNOTEL.

0909 AM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
02/01/2016  E5.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SAN ANTONIO SINK SNOTEL.

0911 AM     SNOW             6 WNW TERERRO           35.76N 105.78W
02/01/2016  E5.0 INCH        SANTA FE           NM   OTHER FEDERAL

            SANTA FE SNOTEL.

0912 AM     SNOW             7 ESE CUBA              36.00N 106.83W
02/01/2016  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SENORITA DIVIDE SNOTEL.

0913 AM     SNOW             11 ENE RED RIVER        36.78N 105.23W
02/01/2016  E4.0 INCH        COLFAX             NM   OTHER FEDERAL

            SHUREE SNOTEL.

0915 AM     SNOW             1 SSE GALLUP            35.51N 108.73W
02/01/2016  M1.0 INCH        MCKINLEY           NM   COCORAHS

0915 AM     SNOW             2 NW EL RITO            36.37N 106.22W
02/01/2016  M1.6 INCH        RIO ARRIBA         NM   COCORAHS

0915 AM     SNOW             10 SSE ANGEL FIRE       36.25N 105.21W
02/01/2016  M2.7 INCH        MORA               NM   COCORAHS

0915 AM     SNOW             2 W DATIL               34.14N 107.88W
02/01/2016  M1.6 INCH        CATRON             NM   COCORAHS

0915 AM     SNOW             1 ESE SEDILLO           35.09N 106.28W
02/01/2016  M1.0 INCH        BERNALILLO         NM   COCORAHS

0915 AM     SNOW             ANGEL FIRE              36.39N 105.28W
02/01/2016  M1.8 INCH        COLFAX             NM   COCORAHS

0915 AM     SNOW             1 ESE TRUCHAS           36.04N 105.79W
02/01/2016  M1.1 INCH        RIO ARRIBA         NM   COCORAHS

0915 AM     SNOW             2 WNW MANUELITAS        35.81N 105.31W
02/01/2016  M1.1 INCH        SAN MIGUEL         NM   COCORAHS

1033 AM     SNOW             6 NE TAJIQUE            34.83N 106.22W
02/01/2016  M2.0 INCH        TORRANCE           NM   TRAINED SPOTTER

1045 AM     SNOW             3 NE BONITO LAKE        33.49N 105.69W
02/01/2016  M2.0 INCH        LINCOLN            NM   COCORAHS

1100 AM     SNOW             2 NW RIBERA             35.39N 105.47W
02/01/2016  M3.0 INCH        SAN MIGUEL         NM   TRAINED SPOTTER

1115 AM     SNOW             2 N SANTA FE            35.71N 105.95W
02/01/2016  M2.0 INCH        SANTA FE           NM   PUBLIC

1124 AM     SNOW             RED HILL                34.22N 108.87W
02/01/2016  M4.0 INCH        CATRON             NM   PUBLIC

1130 AM     SNOW             MOGOLLON                33.40N 108.79W
02/01/2016  M1.0 INCH        CATRON             NM   PUBLIC

1130 AM     NON-TSTM WND GST MOGOLLON                33.40N 108.79W
02/01/2016  E69 MPH          CATRON             NM   PUBLIC

1151 AM     SNOW             1 WNW RESERVE           33.72N 108.78W
02/01/2016  M1.0 INCH        CATRON             NM   CO-OP OBSERVER

1154 AM     SNOW             QUEMADO                 34.34N 108.49W
02/01/2016  M1.5 INCH        CATRON             NM   CO-OP OBSERVER

1159 AM     SNOW             8 SW DATIL              34.06N 107.94W
02/01/2016  M1.5 INCH        CATRON             NM   PUBLIC

1207 PM     SNOW             17 E FENCE LAKE         34.65N 108.38W
02/01/2016  M2.5 INCH        CIBOLA             NM   PUBLIC

1221 PM     SNOW             3 NNE FENCE LAKE        34.69N 108.66W
02/01/2016  M1.0 INCH        CIBOLA             NM   PUBLIC

1230 PM     SNOW             6 NW CORONA             34.31N 105.67W
02/01/2016  M1.0 INCH        TORRANCE           NM   TRAINED SPOTTER

1240 PM     SNOW             BLUEWATER LAKE          35.30N 108.11W
02/01/2016  M5.0 INCH        CIBOLA             NM   PUBLIC

1246 PM     SNOW             PREWITT                 35.36N 108.04W
02/01/2016  M2.5 INCH        MCKINLEY           NM   PUBLIC

1253 PM     SNOW             4 W THOREAU             35.40N 108.29W
02/01/2016  M2.0 INCH        MCKINLEY           NM   POST OFFICE

0105 PM     SNOW             10 SE GALLUP            35.42N 108.61W
02/01/2016  M2.0 INCH        MCKINLEY           NM   PUBLIC

0120 PM     SNOW             20 ENE CROWNPOINT       35.80N 107.82W
02/01/2016  M2.0 INCH        MCKINLEY           NM   PUBLIC

&&

EVENT NUMBER ABQ1600555
EVENT NUMBER ABQ1600556
EVENT NUMBER ABQ1600557
EVENT NUMBER ABQ1600558
EVENT NUMBER ABQ1600559
EVENT NUMBER ABQ1600560
EVENT NUMBER ABQ1600561
EVENT NUMBER ABQ1600562
EVENT NUMBER ABQ1600563
EVENT NUMBER ABQ1600564
EVENT NUMBER ABQ1600565
EVENT NUMBER ABQ1600566
EVENT NUMBER ABQ1600567
EVENT NUMBER ABQ1600568
EVENT NUMBER ABQ1600569
EVENT NUMBER ABQ1600570
EVENT NUMBER ABQ1600571
EVENT NUMBER ABQ1600572
EVENT NUMBER ABQ1600573
EVENT NUMBER ABQ1600574
EVENT NUMBER ABQ1600575
EVENT NUMBER ABQ1600576
EVENT NUMBER ABQ1600577
EVENT NUMBER ABQ1600578
EVENT NUMBER ABQ1600579
EVENT NUMBER ABQ1600580
EVENT NUMBER ABQ1600581
EVENT NUMBER ABQ1600582
EVENT NUMBER ABQ1600583
EVENT NUMBER ABQ1600584
EVENT NUMBER ABQ1600585
EVENT NUMBER ABQ1600586
EVENT NUMBER ABQ1600587
EVENT NUMBER ABQ1600588
EVENT NUMBER ABQ1600589
EVENT NUMBER ABQ1600590
EVENT NUMBER ABQ1600591
EVENT NUMBER ABQ1600592
EVENT NUMBER ABQ1600593
EVENT NUMBER ABQ1600594
EVENT NUMBER ABQ1600595
EVENT NUMBER ABQ1600596
EVENT NUMBER ABQ1600597
EVENT NUMBER ABQ1600598
EVENT NUMBER ABQ1600599
EVENT NUMBER ABQ1600600
EVENT NUMBER ABQ1600601
EVENT NUMBER ABQ1600602
EVENT NUMBER ABQ1600603
EVENT NUMBER ABQ1600604
EVENT NUMBER ABQ1600605

RJOJOLA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 4:10 PM MSTWind AdvisoryABQ20 hr

Nearby

Wind Advisories in New Mexico, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.